# SDR CA000218022

- Difficulty date: February 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 10,745 hours
- Engine: Lyc IO540C4B5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 16960003
- Condition: Worn
- Location: Elevator Trim
- Part time: 10,748 hours
- Component: Elevator Tab Co
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF THE RT ELEVATOR BEARING, IT WAS DISCOVERED THAT THE TRIM CABLE WAS WORN. CABLE WAS REPLACED.
